# SDR AALA202205316169

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A300*
- Aircraft serial: 7539
- Aircraft time: 15,833 hours, 6,142 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L EMERGENCY EXIT DOOR DAMPER REQUIRES SERVICE. SERVICED DAMPER PER AMM 52-22-00.
